# SDR AALA2009012500348

- Difficulty date: January 25, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEX  - FORWARD GALLEY EXIT LIGHT MISSING LENS.  REPLACED LENS AT FORWARD GALLEY EXIT.
